Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Noticed growth in the anal region. Tried to remove with dettol and astringent. Burnt the area. Applied soframycin. Help?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Question
I have been on a trip to the US recently and found it difficult to clean my anus only with tissue paper and without a water pipe.I am extremely hygenic but noticed that I have a growth on my anus which is not painful at all around a week ago and I initially thought it was some faeces stuck so i tried removing it with dettol and astringent and I guess i burnt the area very badly now.I have applied soframycin and anobliss ointments but still it is very painful now when I go to the loo. Pls find attached the pictures from yesterday and today.Have not noticed much difference.
Posted Tue, 17 Sep 2013 in Digestion and Bowels
 
 
Answered by Dr. Pankaj Malhan 15 minutes later
Brief Answer:
Haemrrhoides

Detailed Answer:
Hi

Thanks for asking.

I had a look at the pictures and it looks external hemorrhoids to me .It is also called piles and has nothing to do with the cleaning of the area.

External hemorrhoids can also be associated with XXXXXXX hemorrhoids which can lead to bleeding as well.

Please consult a surgeon as soon as possible to discuss the various treatment options available for it.

Rubbing the area with force can lead to denudation with infection , so it is not advisable.

Thanks.

Please let me know if you need more information.
Above answer was peer-reviewed by
 
Follow-up: Noticed growth in the anal region. Tried to remove with dettol and astringent. Burnt the area. Applied soframycin. Help? 10 minutes later
Hi Doctor,

Thanks a lot for replying.

But I noticed the red colored burns after applying the astringent only.I had kept the cotton ball dipped in astringent near the anus for some time.Has that in any case led to the piles cropping up.
I will definitely consult a surgeon now.Also should I continue with Anobliss or any other medication for immediate relief.Please suggest even if it is over the counter.
And could you please tell me what is the growth as seen in picture 1.jpg, is it a skin tag or any cancer growth.Also is it an anal wart but I have not indulged in any sexual activities.Please advise.

Thanks
 
 
Answered by Dr. Pankaj Malhan 1 hour later
Brief Answer:
Anal wart

Detailed Answer:
Yes, it looks like anal wart, which is a very common condition.It does not look cancerous as malignancy is very rare in your age group.

You can continue to use the anobliss for symptomatic relief, can try sitting in the warm water to reduce inflammation.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Noticed growth in the anal region. Tried to remove with dettol and astringent. Burnt the area. Applied soframycin. Help? 44 hours later
Hi Doctor,

Thank you so much for replying.

Can you please suggest any remedy for the anal wart please.
But I am still confused as to how I got it.

Thanks
 
 
Answered by Dr. Pankaj Malhan 13 minutes later
There can be various treatment options ranging from cryotherapy to local application of certain medicines to burn them off.

Warts are caused by herpes virus and it is not very uncommon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor